RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2009, том 14, выпуск 1, страницы 137–147 (Mi rcd543)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

JÜRGEN MOSER – 80

On Global Bifurcations in Three-Dimensional Diffeomorphisms Leading to Wild Lorenz-Like Attractors

S. V. Gonchenkoa, L. P. Shilnikova, D. V. Turaevb

a Research Institute of Applied Mathematics and Cybernetics, 10, Ulyanova Str. 603005 Nizhny Novgorod, Russia
b Ben Gurion University, Beer-Sheva, Israel

Аннотация: We study dynamics and bifurcations of three-dimensional diffeomorphisms with nontransverse heteroclinic cycles. We show that bifurcations under consideration lead to the birth of wild-hyperbolic Lorenz attractors. These attractors can be viewed as periodically perturbed classical Lorenz attractors, however, they allow for the existence of homoclinic tangencies and, hence, wild hyperbolic sets.

Ключевые слова: homoclinic tangency, strange attractor, Lorenz attractor, wild-hyperbolic attractor

DOI: https://doi.org/10.1134/S1560354709010092


Реферативные базы данных:

Тип публикации: Personalia
MSC: 37C29, 37G25, 37D45
Поступила в редакцию: 09.11.2008
Принята в печать:28.12.2008
Язык публикации: английский

Образец цитирования: S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev, “On Global Bifurcations in Three-Dimensional Diffeomorphisms Leading to Wild Lorenz-Like Attractors”, Regul. Chaotic Dyn., 14:1 (2009), 137–147

Цитирование в формате AMSBIB
\RBibitem{GonShiTur09}
\by S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev
\paper On Global Bifurcations in Three-Dimensional Diffeomorphisms Leading to Wild Lorenz-Like Attractors
\jour Regul. Chaotic Dyn.
\yr 2009
\vol 14
\issue 1
\pages 137--147
\mathnet{http://mi.mathnet.ru/rcd543}
\crossref{https://doi.org/10.1134/S1560354709010092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2480955}
\zmath{https://zbmath.org/?q=an:1229.37041}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd543
  • http://mi.mathnet.ru/rus/rcd/v14/i1/p137

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. С. В. Гонченко, И. И. Овсянников, “О бифуркациях трехмерных диффеоморфизмов с негрубым гетероклиническим контуром, содержащим седло-фокусы”, Нелинейная динам., 6:1 (2010), 61–77  mathnet  elib
    2. Sergey V. Gonchenko, Ivan I. Ovsyannikov, Joan C. Tatjer, “Birth of Discrete Lorenz Attractors at the Bifurcations of 3D Maps with Homoclinic Tangencies to Saddle Points”, Regul. Chaotic Dyn., 19:4 (2014), 495–505  mathnet  crossref  mathscinet  zmath
    3. С. В. Гонченко, Д. В. Тураев, “О трех типах динамики и понятии аттрактора”, Порядок и хаос в динамических системах, Сборник статей. К 80-летию со дня рождения академика Дмитрия Викторовича Аносова, Тр. МИАН, 297, МАИК «Наука/Интерпериодика», М., 2017, 133–157  mathnet  crossref  mathscinet  elib; S. V. Gonchenko, D. V. Turaev, “On three types of dynamics and the notion of attractor”, Proc. Steklov Inst. Math., 297 (2017), 116–137  crossref  isi
    4. Zhang X. Chen G., “Polynomial Maps With Hidden Complex Dynamics”, Discrete Contin. Dyn. Syst.-Ser. B, 24:6 (2019), 2941–2954  crossref  mathscinet  zmath  isi  scopus
    5. Diaz L.J. Perez S.A., “Henon-Like Families and Blender-Horseshoes At Nontransverse Heterodimensional Cycles”, Int. J. Bifurcation Chaos, 29:3 (2019), 1930006  crossref  mathscinet  zmath  isi  scopus
    6. Zhang X., “Characterization of Dynamics of a Class of Polynomial Automorphisms in C-N”, Int. J. Bifurcation Chaos, 29:1 (2019), 1950007  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020